# SDR SWIA202265296

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 32,610 hours, 31,300 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE AFTER TAKE OFF FLOW QRH PROCEDURES THEN RTF  (FLIGHT 5229 - FILED CLOSED)   FDR ANALYSIS INDICATED NOSE GEAR DID NOT FULLY RETRACT WHEN COMMANDED, MAINS DID GO FULL UP AND LOCKED.  WHEN GEAR COMMANDED DOWN, ALL GEAR WERE DOWN AND LOCKED, AIRCRAFT LANDED IN NORMAL CONFIGURATION NOT OVER WEIGHT. PERFORMED VISUAL INSPECTION OF NOSE GEAR FOR DAMAGE, CONDITION AND DEBRIS, FOUND REMNANTS OF TOW STRAP TANGLED WITHIN THE GEAR. PERFORMED VISUAL INSPECTION OF NOSE LANDING GEAR AND FOUND NO DAMAGE TO GEAR AT THIS TIME. TROUBLESHOT PER FIM 32-60-07, COMPLETED DISAGREE TROUBLESHOOTING HELP SHEET, PSEU INDICATED STORED FAULTS OF S22 S30 S31 S32 D114 AND DI15 ALL FAR OR OFF IN UNEXPECTED CONDITION.  FDR ANALYSIS CONFIRMS PSEU FINDINGS THAT NOSE GEAR DID NOT FULLY STOW. AFTER A/C DEPARTURE GROUND CREW INFORMED MX THAT THEY WERE UNABLE TO LOCATE THE TOW STRAP. AS PREVIOUSLY MENTIONED THREAD REMNANTS OF SUSPECTED TOW STRAP WERE FOUND TANGLED IN THE GEAR AND REMOVED. SUSPECT TOW STRAP FOD WAS AT FAULT FOR GEAR DISAGREE EVENT.  PERFORMED SEVERAL EXTENSION AND RETRACTION OF NOSE GEAR IN REF TO AMM 32-33-
